# SDR USAA2011080400001

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,863 hours, 46,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INSPECTION - WHILE PERFORMING CARD E2B53003 IN FORWARD CARGO BAY FOUND FRAME 500B LEFT CRACKED BETWEEN S20L TO S21L, WL180, LBL60.  VERIFIED BY HFEC INSPECTION.  REPAIRED FUSELAGE FRAME 500B BETWEEN S20L TO S21L, WL 180, LBL 60 IAW B737 SRM 53-00-07 REPAIR 13.
